Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Combinatorics of criniferous entire maps with escaping critical values

Author: Leticia Pardo-Simón
Journal: Conform. Geom. Dyn. 25 (2021), 51-78
MSC (2020): Primary 37F10; Secondary 30D05
Published electronically: June 21, 2021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A transcendental entire function is called criniferous if every point in its escaping set can eventually be connected to infinity by a curve of escaping points. Many transcendental entire functions with bounded singular set have this property, and this class has recently attracted much attention in complex dynamics. In the presence of escaping critical values, these curves break or split at critical points. In this paper, we develop combinatorial tools that allow us to provide a complete description of the escaping set of any criniferous function without asymptotic values on its Julia set. In particular, our description precisely reflects the splitting phenomenon. This combinatorial structure provides the foundation for further study of this class of functions. For example, we use these results in another paper to give the first full description of the topological dynamics of a class of transcendental entire maps with unbounded postsingular set.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2020): 37F10, 30D05

Retrieve articles in all journals with MSC (2020): 37F10, 30D05

Additional Information

Leticia Pardo-Simón
Affiliation: Institute of Mathematics of the Polish Academy of Sciences, ul. Śniadeckich 8, 00-656 Warsaw, Poland
ORCID: 0000-0003-4039-5556

Received by editor(s): October 23, 2020
Published electronically: June 21, 2021
Article copyright: © Copyright 2021 American Mathematical Society